Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 27, 2007, 1:00 PM CDT for Harrison County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 27, 2007, 1:00 PM CDT (18:00 UTC)
- Expired
- Mar 27, 2007, 5:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County Harrison County, TX
The radar
The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 1:29 PM CDT | FLASH FLOOD | Marshall, TX | NUMEROUS STREETS FLOODED IN AND AROUND MARSHALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 271802
FFWSHV
TXC203-272200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT TUE MAR 27 2007
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
* UNTIL 500 PM CDT
* AT 1255 PM CDT...FLASH FLOODING WAS REPORTED FROM THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARSHALL...SCOTTSVILLE...UNCERTAIN AND NESBITT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3269 9452 3269 9437 3275 9426 3269 9421
3272 9413 3269 9406 3239 9406 3233 9435
3241 9450 3240 9467 3281 9471
$$
11What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 10:40 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 27, 10:40 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT TUE MAR 27 2007 .DISCUSSION... WILL ISSUE ANOTHER SET OF ZONES ON A LATE MORNING UPDATE TO GET THE POPS MORE IN LINE WITH THE TRACK OF THE UPPER LEVEL LOW PRESSURE SYSTEM...WHICH IS CURRENTLY MOVING NORTHEAST OVER SOUTHERN OKLAHOMA. THE BEST INSTABILITY IS EXPECTED TO BE OVER EAST TEXAS AND NORTH LOUISIANA THIS AFTERNOON...WITH LARGE HAIL THE MAIN THREAT WITH THIS SYSTEM. WILL MENTION SEVERE STORMS IN THOSE AREAS...AS PREVIOUS ZONES HAD. NO OTHER CHANGES TO ZONES EXPECTED ON THIS UPDATE. && .AVIATION... SCATTERED TSRA ACROSS NE TX/SE OK/SW AR EXPECTED TO BECOME MORE WIDESPREAD THIS AFTERNOON WITH THE AID OF HEATING AS AN UPPER LEVEL STORM SYSTEM PASSES OVERHEAD. WILL KEEP TEMPO TSRA GOING THROUGH THE LATE MORNING AND EARLY AFTN TAF PERIODS. IFR CEILINGS CURRENTLY ACROSS NE TX SHOULD SLOWLY LIFT LATER THIS MORNING OUTSIDE OF TSRA. IN THE WAKE OF THE STORM SYSTEM...SOUTH WINDS CONTINUE WITH MVFR/IFR CEILINGS ONCE AGAIN LIKELY AREAWIDE LATE TONIGHT THROUGH THE MORNING HOURS WED WITH SOME VSBY PROBLEMS ALSO LIKELY. && .PRELIMINARY POINT TEMPS/POPS... SHV 72 62 85 62 / 60 20 0 0 MLU 78 63 84 63 / 60 30 0 0 DEQ 72 60 81 59 / 100 30 0 0 TXK 72 61 84 64 / 80 30 0 0 ELD 72 60 85 60 / 70 40 0 0 TYR 73 62 84 65 / 70 20 0 0 GGG 72 60 84 62 / 70 20 0 0 LFK 74 62 84 62 / 40 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/13
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAR 27 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-281100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT. 03
In the hours before
Local storm report, Mar 27, 12:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT TUE MAR 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 8 WSW MARSHALL 32.49N 94.48W
03/27/2007 HARRISON TX LAW ENFORCEMENT
TREES BLOWN DOWN ALONG THE I20 CORRIDOR IN BETWEEN
MARSHALL AND HALLSVILLE.
&&
MFRAZIERThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 11:25 AM CDT | Severe Thunderstorm Warning | SHV | Harrison | 65 min |
| Mar 27, 11:29 AM CDT | Tornado Warning | SHV | Harrison | 61 min |
| Mar 27, 11:53 AM CDT | Tornado Warning | SHV | Marion | 37 min |
| Mar 27, 12:30 PM CDT | Tornado Warning | SHV | Marion | 30 min |
| Mar 27, 12:33 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 57 min |
| Mar 27, 12:44 PM CDT | Tornado Warning | SHV | Harrison | 61 min |
| Mar 27, 3:30 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 60 min |
| Mar 27, 6:19 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 41 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.